# SDR SWAA111921

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 52,384 hours, 43,052 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FUSELAGE KEEL BEAM, OUTBOARD LWR CHORD CORRODED AT STA 721, LBL 6.30.  REMOVED CORROSION AND REPAIRED KEEL BEAM PER EA.
